Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 375913, 18 pages
http://dx.doi.org/10.1155/2012/375913
Research Article

Stochastic Stability of Damped Mathieu Oscillator Parametrically Excited by a Gaussian Noise

Department of Structural Engineering, Politecnico di Milano, 20133 Milan, Italy

Received 16 May 2011; Accepted 7 November 2011

Academic Editor: M. D. S. Aliyu

Copyright © 2012 Claudio Floris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claudio Floris, “Stochastic Stability of Damped Mathieu Oscillator Parametrically Excited by a Gaussian Noise,” Mathematical Problems in Engineering, vol. 2012, Article ID 375913, 18 pages, 2012. https://doi.org/10.1155/2012/375913.